Health knowledge made personal
Join this community!
› Share page:

why are my eyelids swollen after botox injections


Posted by Christine P. Facebook

a couple days after i received botox injections around eyes, i developed a strip of swollen eyelid tissue that looks puffy and white under a bright light. It has been eight days and it won't go down.  It extends from the corners of my eye lid outward very close to the crease in my eye.  what can i do?
 
Answers (1)
Sort by: Newest first | Oldest first
Swollen eyes are a common side effect of botox.  In extreme cases such as severe allergic reactions (rash, hives, itching), bleeding at the injection site, chest pain, drooping of the upper eyelid, eyelid swelling, fever, chills and difficulty swallowing or breathing you should seek medical attention right away.  Personally, I think you should go see your doctor as soon as possible.  
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: